# SDR A6WA201240531

- Difficulty date: May 3, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF AFT END FLANGE OF NR 2 HYD MANIFOLD BRACKET, FOUND CRACKS IN FWD AREAS REQUIRING BRACKET REPLACEMENT.  REMOVED UNSERVICEABLE MANIFOLD BRACKET, FABRICATED AND INSTALLED SERVICEABLE MANIFOLD BRACKET.
